Article citationsMore>>

P. Boccotti, “Quasi-Determinism Theory of Sea Waves,” ASME Journal Offshore Mechanics and Arctic Engineering, Vol. 130, No. 2, 2008, pp. 1-9.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top